A 34-year-old female asked:
Disclaimer

diabetic and went back on 3 month injection and sugar levels are staying high?

1 doctor answer
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Need more info: We can not make a informed decision about the diabetes without more info.aWhat injection and what are the sugars.Regardless of whatever injection that is only part of the story.No matter what the sugars Diet and exercise are the main treatment with diabetic meds secondary.No matter how much insulin,GLP1 etc given if diet not controlled the diabetes will not get under control.
Answered on Mar 18, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 65-year-old female asked:
Dr. Philip Kern
42 years experience Endocrinology
Neuropathy: It sounds like your neuropathic burning pains are coming from your previous surgery. Diabetes certainly can cause neuropathy. The most common form o ... Read More
A 22-year-old female asked:
Dr. Parul Krishnamurthy
33 years experience Obstetrics and Gynecology
Soon: If truly it is due to levlen (ethinyl estradiol and levonorgestrel) that your sugar levels are high, then probably will revert back to what it was bef ... Read More
A 20-year-old male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
High blood sugar: There are many reasons why you might have high blood sugar, usually related to the therapy you are using to control your diabetes. You must see your p ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month